# SDR SWIA200819889

- Difficulty date: July 20, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 12,384 hours, 10,778 cycles
- Engine: Ge CF34*
- System (JASC): 2421 · AC Generator-Alternator
- Part: Adg
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ADG DEPLOYED DURING TRANSFER TO EXTERNAL POWER. (FLIGHT NR 5984) RESTOWED ADG IAW 24-23-0.  OPS CHECK GOOD AT THIS TIME.
